# SDR VTZA96011

- Difficulty date: October 20, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N311UE
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41029
- Engine: Garrtt TPE33114
- System (JASC): 7320 · Fuel Controlling System
- Part: Press Transducer
- Part number: 31058691
- Condition: Failed
- Location: Rt Engine
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

IAD/DAY - FLT 6250 - DURING CLIMB-OUT AT 1750 HRS ON 10-20-95, AIRCRAFT RETURNED TO IAD DUE TO RT IEC CAP LIGHT ILLUMINATING.  ENGINE WAS ALSO SLOW TO MAKE TAKEOFF TORQUE.  AIRCRAFT RETURNED TO IAD WITH NO FURTHER INCIDENTS.  MAINTENANCE REPLACED THE DELTA P OVER P TRANSDUCER.  AIRCRAFT RELEASED AND APPROVED FOR RETURN TO SERVICE.  TSI - 143.8 HOURS.  (X)
